MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7394-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Investigation is still in progress.
 
Event or Problem Description
The reporter stated that they had leaking at the air-eliminating.The patient on 24h infusion of epoch, noted wetness at the filter.Picture provided.There was patient involvement.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Visual and functional tests were performed, which confirmed the complaint of leakage at the air vent of the inline air filter.The probable cause was due to the filter losing its hydrophobic properties.There was no further action taken.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan lane n.
minnepolis, MN 55442
2247062300
MDR Report Key22708312
Report Number3012307300-2025-09268
Device Sequence Number13001431
Product Code FPA
UDI-Device Identifier10610586027536
UDI-Public(01)10610586027536(17)270401(10)4264382
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7394-24
Device Lot Number4264382
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown